But everyone must be forced to “vaccinate!”

Japan has taken steps to warn its citizens about serious side effects linked to COVID-19 injections. They’ve added a label to the jabs, warning about the risk of myocarditis — inflammation of the heart muscle that can cause symptoms similar to a heart attack, including chest pain, shortness of breath, abnormal heartbeat and fatigue.

The U.S. Centers for Disease Control and Prevention states on their website, “Myocarditis and pericarditis have rarely been reported, especially in adolescents and young adult males within several days after COVID-19 vaccination.”

Further, in June 2021, the U.S. Food and Drug Administration added a warning to patient and provider fact sheets for the Pfizer and Moderna jabs about the “suggested increased risks of myocarditis (inflammation of the heart muscle) and pericarditis (inflammation of the tissue surrounding the heart) following vaccination.”

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s